Logo Logo
Switch Language to German

Dietlein, Adrian; Gebert, Martin and Müller, Peter (2019): Perturbations of continuum random Schrodinger operators with applications to Anderson orthogonality and the spectral shift function. In: Journal of Spectral Theory, Vol. 9, No. 3: pp. 921-965

Full text not available from 'Open Access LMU'.


We study effects of a bounded and compactly supported perturbation on multidimensional continuum random Schrodinger operators in the region of complete localisation. Our main emphasis is on Anderson orthogonality for random Schrodinger operators. Among others, we prove that Anderson orthogonality does occur for Fermi energies in the region of complete localisation with a non-zero probability. This partially confirms recent non-rigorous findings [V. Khemani et al., Nature Phys. 11 (2015), 560-565]. The spectral shift function plays an important role in our analysis of Anderson orthogonality. We identify it with the index of the corresponding pair of spectral projections and explore the consequences thereof. All our results rely on the main technical estimate of this paper which guarantees separate exponential decay of the disorder-averaged Schatten p-norm of chi(a)(f(H-tau))chi(b) in a and b. Here, H-tau is a perturbation of the random Schrodinger operator H, chi(a) is the multiplication operator corresponding to the indicator function of a unit cube centred about a 2 R-d, and f is in a suitable class of functions of bounded variation with distributional derivative supported in the region of complete localisation for H.

Actions (login required)

View Item View Item